# SDR FDEA201205302015

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 31,042 hours, 15,303 cycles
- Engine: Pwa JT9D*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pressure Switch
- Part number: A60302B
- Part serial: 1262003
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FLITER CLOG WOULD NOT GO AWAY AFTER QRH PROCEDURE.  FOLLOWED ECAM AND QRH.  DECLARED PRECAUTIONARY EMERGENCY.  NR 2 ENG REMAINED AT IDLE REMAINDER OF FLIGHT.  REF TSM 73-30-10, AMM 73-34-00-00, AMM 73-34-11-04,  AND AMM 73-12-03-04: FOUND LIGHT STAYED ON AFTER  ENGINE SHUTDOWN, WOULD EXTINGUISH WHEN DP SWITCH DISCONNECTED.  R & R'D DP SWITCH, R &R D LP FUEL FILTER  PRECAUTIONARY.  LEAK CKS ACCOMPLISHED IAW JRH  ACFT RELEASED FOR SVC THIS ITEM.
